Cookies?
Library Header Image
LSE Research Online LSE Library Services

Nonlinear adjustment towards long-run money demand

Nobay, A. Robert, Micheal, Panos and Peel, David A. (1999) Nonlinear adjustment towards long-run money demand. In: Nonlinear Time Series Analysis of Economic and Financial Data. Dynamic modeling and econometrics in economics and finance,Vol.1(1). Kluwer Academic Publishers, Dordrecht, pp. 179-190. ISBN 9780792383796

Full text not available from this repository.

Item Type: Book Section
Official URL: http://www.springerlink.com
Additional Information: © 1999 Kluwer Academic Publishers
Library of Congress subject classification: H Social Sciences > HB Economic Theory
Sets: Collections > Economists Online
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 03 Nov 2008 11:31
URL: http://eprints.lse.ac.uk/11079/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only